Difference schemes of the method of “Dirichlet particles”, which preserve the one-dimensionality of gas dynamic flows in Cartesian, cylindrical and spherical coordinates
Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2133-2147
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_12_a14,
author = {A. V. Solov'ev and E. V. Solov'eva and V. F. Tishkin and A. P. Favorski and M. Yu. Shashkov},
title = {Difference schemes of the method of {{\textquotedblleft}Dirichlet} particles{\textquotedblright}, which preserve the one-dimensionality of gas dynamic flows in {Cartesian,} cylindrical and spherical coordinates},
journal = {Differencialʹnye uravneni\^a},
pages = {2133--2147},
year = {1987},
volume = {23},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_12_a14/}
}
TY - JOUR AU - A. V. Solov'ev AU - E. V. Solov'eva AU - V. F. Tishkin AU - A. P. Favorski AU - M. Yu. Shashkov TI - Difference schemes of the method of “Dirichlet particles”, which preserve the one-dimensionality of gas dynamic flows in Cartesian, cylindrical and spherical coordinates JO - Differencialʹnye uravneniâ PY - 1987 SP - 2133 EP - 2147 VL - 23 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_12_a14/ LA - ru ID - DE_1987_23_12_a14 ER -
%0 Journal Article %A A. V. Solov'ev %A E. V. Solov'eva %A V. F. Tishkin %A A. P. Favorski %A M. Yu. Shashkov %T Difference schemes of the method of “Dirichlet particles”, which preserve the one-dimensionality of gas dynamic flows in Cartesian, cylindrical and spherical coordinates %J Differencialʹnye uravneniâ %D 1987 %P 2133-2147 %V 23 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1987_23_12_a14/ %G ru %F DE_1987_23_12_a14
A. V. Solov'ev; E. V. Solov'eva; V. F. Tishkin; A. P. Favorski; M. Yu. Shashkov. Difference schemes of the method of “Dirichlet particles”, which preserve the one-dimensionality of gas dynamic flows in Cartesian, cylindrical and spherical coordinates. Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2133-2147. http://geodesic.mathdoc.fr/item/DE_1987_23_12_a14/